Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 79, NWS Pueblo, CO

June 20, 2008Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 20, 2008, 4:27 PM MDT for Otero County, Pueblo County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2008, 4:27 PM MDT (22:27 UTC)
Expired
Jun 20, 2008, 5:02 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Otero County, CO, Pueblo County, CO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 11:56 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 202227
SVRPUB
COC089-101-202330-
/O.NEW.KPUB.SV.W.0079.080620T2227Z-080620T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 530 PM MDT...

* AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  LOCATED OVER CENTRAL PUEBLO COUNTY...OR ABOUT 26 MILES SOUTHEAST OF
  PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 31 MPH. ANOTHER SEVERE STORM
  WAS CENTERED 9 MILES SOUTHWEST OF MANZANOLA MOVING SOUTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF WEST
  CENTRAL OTERO COUNTY AND SOUTHEASTERN PUEBLO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3789 10376 3773 10406 3782 10439 3806 10445
      3806 10408 3811 10383
TIME...MOT...LOC 2226Z 341DEG 27KT 3800 10429

$$
3 follow-up statements
000 
WWUS55 KPUB 202243
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT FRI JUN 20 2008

COC089-101-202330-
/O.CON.KPUB.SV.W.0079.000000T0000Z-080620T2330Z/
OTERO CO-PUEBLO CO-
442 PM MDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHEASTERN PUEBLO AND WEST CENTRAL OTERO COUNTIES...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS CENTERED OVER SOUTHEASTERN PUEBLO COUNTY...OR 29 MILES 
SOUTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 22 
MPH.  ANOTHER STORM WAS CENTERED 12 MILES SOUTHWEST OF 
MANZANOLA...AND WAS MOVING SOUTH AT 25 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL OTERO
COUNTY AND SOUTHEASTERN PUEBLO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3789 10376 3773 10406 3782 10439 3806 10445
      3806 10408 3811 10383
TIME...MOT...LOC 2242Z 334DEG 19KT 3796 10424

$$
000 
WWUS55 KPUB 202254
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT FRI JUN 20 2008

COC089-101-202330-
/O.CON.KPUB.SV.W.0079.000000T0000Z-080620T2330Z/
OTERO CO-PUEBLO CO-
453 PM MDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHEASTERN PUEBLO AND WEST CENTRAL OTERO COUNTIES...

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS CENTERED OVER SOUTHEASTERN PUEBLO COUNTY...OR 32 MILES 
SOUTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 21 
MPH.  ANOTHER SEVERE STORM WAS CENTERED 16 MILES NORTHWEST OF 
TIMPAS...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN
PUEBLO COUNTY AND WEST CENTRAL OTERO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3789 10376 3773 10406 3782 10439 3806 10445
      3806 10408 3811 10383
TIME...MOT...LOC 2253Z 310DEG 18KT 3793 10418

$$
000 
WWUS55 KPUB 202302
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT FRI JUN 20 2008

COC089-101-202312-
/O.CAN.KPUB.SV.W.0079.000000T0000Z-080620T2330Z/
OTERO CO-PUEBLO CO-
502 PM MDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN PUEBLO AND WEST CENTRAL OTERO COUNTIES...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3789 10376 3773 10406 3782 10439 3806 10445
      3806 10408 3811 10383
TIME...MOT...LOC 2302Z 310DEG 18KT 3790 10414

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:14 PM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 20, 3:14 PM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
314 PM MDT FRI JUN 20 2008

.SHORT TERM...
(TODAY AND TONIGHT)

SEVERE WEATHER UNDERWAY.  SEVERE THUNDERSTORM WATCH 584 IN EFFECT
UNTIL 01Z FOR THE SOUTHEAST COLORADO PLAINS. CAPE OF 1-2K J/KG ALONG
WITH SHEAR OF 40-50 KTS WILL PERMIT DEVELOPMENT OF A FEW
SUPERCELLS LATE THIS AFTERNOON AND EVE. LARGE HAIL AND LIGHTNING WILL
BE PRIMARY THREATS. ISOLATED TORNADOES ALSO POSSIBLE WITH STRONGER
STORMS.

ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE PLAINS TOMORROW BUT
SHOULD BE LESS ACTIVE THAN TODAY.

.LONG TERM...
(SATURDAY NIGHT THROUGH FRIDAY)

WILL HAVE TO BRIEF DUE TO ONGOING SEVERE WX. UPPER RIDGE WILL SLIDE
OVR CNTRL CO ON SUNDAY...AND CONVECTION WILL BE MORE SUPPRESSED OVR THE
ERN PLAINS. SVR THREAT SHOULD BE MINIMAL. MTS WILL BEGIN TO SEE A
LITTLE MORE CONVECTION AS THE RIDGE MOVES EWD. MON THROUGH WED...MOISTURE
LOOKS TO SNEAK BACK INTO ERN CO...WITH THE DRYLINE FLIRTING WITH THE
ERN ZONES. UPPER RIDGE FLATTENS A BIT WITH MINOR SHORTWAVES MOVING
THROUGH. MODELS HINT AT POSSIBLE MCS DEVELOPMENT OVR THE PLAINS EACH
EVENING...ESPECIALLY MON NIGHT. SCT POPS LOOK APPROPRIATE...WITH HYR
POPS SHIFTING TO THE ERN ZONES TOWARD KS IN THE OVERNIGHT HOURS.
THE UPPER RIDGE REDEVELOPS WED THROUGH FRI WITH NO REAL FORCING
MECHANISM TO ASSIST CONVECTION. SO...LOW GRADE OR ISOLD POPS LOOK
GOOD WITH DIURNAL STORM DEVELOPMENT OVR THE HYR TRRN EACH AFTERNOON.
HAVE CUT BACK POPS OVR THE SAN LUIS VALLEY...WHERE CLIMO IS AROUND
10 PERCENT...BASED ON PERSISTENCE AND EXPECTED DRY PATTERN. ROSE

&&

.AVIATION...
SEVERE WEATHER AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
AND AGAIN TOMORROW AFTERNOON ALL AREAS...BUT ESPECIALLY FROM THE
SANGRE DE CRISTOS EASTWARD. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/44
Hazardous weather outlook, Jun 20, 1:17 PM MDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
117 PM MDT FRI JUN 20 2008

COZ058>089-093>099-211930-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
117 PM MDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS THE PLAINS
THIS AFTERNOON AND EVENING...WITH A FEW SEVERE STORMS POSSIBLE ALONG
AND EAST OF INTERSTATE 25. THE PRIMARY THREATS WILL BE HAIL UP TO
3 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...VERY HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED
TORNADO IS ALSO POSSIBLE ACROSS THE PLAINS.

FARTHER WEST OVER THE MOUNTAINS AND VALLEYS...ONLY ISOLATED
THUNDERSTORMS ARE FORECAST...WITH WIND GUSTS TO 50 MPH AND
OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREATS. LITTLE OR
NO RAINFALL IS EXPECTED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING
ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. ONE OR TWO STRONG
TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS PORTIONS
OF THE SOUTHEAST PLAINS...ESPECIALLY NEAR THE COLORADO KANSAS
BORDER. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND LIGHTNING
WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS IN THESE AREAS.

ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE MOUNTAINS
AND HIGH VALLEYS EACH DAY WHERE THE PRIMARY THREATS WILL BE WIND
GUSTS UP TO 50 MPH AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE SOUTHEAST PLAINS AND ADJACENT MOUNTAIN AREAS THIS
AFTERNOON THROUGH THIS EVENING.

In the hours before

Local storm report, Jun 20, 2:53 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             5 S TRUCKTON            38.66N 104.18W
06/20/2008  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 20, 3:12 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             8 S TRUCKTON            38.61N 104.18W
06/20/2008  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 20, 3:24 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             8 S TRUCKTON            38.61N 104.18W
06/20/2008  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 20, 3:34 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
334 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             5 S SHERIDAN LAKE       38.39N 102.29W
06/20/2008  M1.00 INCH       KIOWA              CO   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUST. 4 TO 6 INCHES OF HAIL
            ACCUMULATION ON HWY 385.

&&

MN
Local storm report, Jun 20, 3:57 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             HOLLY                   38.06N 102.12W
06/20/2008  M0.75 INCH       PROWERS            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 20, 4:04 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             HOLLY                   38.06N 102.12W
06/20/2008  M0.88 INCH       PROWERS            CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:11 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 19, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso26 min
Jun 19, 8:56 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jun 20, 1:49 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 20, 2:14 PM MDTSevere Thunderstorm WarningPUBKiowa61 min
Jun 20, 2:17 PM MDTTornado WarningPUBEl Paso25 min
Jun 20, 2:27 PM MDTTornado WarningPUBEl Paso, Pueblo63 min
Jun 20, 2:29 PM MDTTornado WarningPUBKiowa45 min
Jun 20, 2:50 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo37 min
Jun 20, 2:56 PM MDTTornado WarningPUBKiowa, Prowers51 min
Jun 20, 3:21 PM MDTSevere Thunderstorm WarningPUBProwers54 min
Jun 20, 3:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo60 min
Jun 20, 3:32 PM MDTTornado WarningPUBKiowa, Prowers58 min
Jun 20, 3:42 PM MDTSevere Thunderstorm WarningPUBPueblo52 min
Jun 20, 5:00 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers49 min
Jun 20, 5:19 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.